<  Back to the Polytechnique Montréal portal

Analytical Modeling of the Contact Stress With Nonlinear Gaskets

A. H. Bouzid and Michel Derenne

Article (2002)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/26806/
Journal Title: Journal of Pressure Vessel Technology-Transactions of the Asme (vol. 124, no. 1)
Publisher: ASME International
DOI: 10.1115/1.1426084
Official URL: https://doi.org/10.1115/1.1426084
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:14
Cite in APA 7: Bouzid, A. H., & Derenne, M. (2002). Analytical Modeling of the Contact Stress With Nonlinear Gaskets. Journal of Pressure Vessel Technology-Transactions of the Asme, 124(1), 47-53. https://doi.org/10.1115/1.1426084

Statistics

Dimensions

Repository Staff Only

View Item View Item